ITEM METADATA RECORD
Title: Nonlinear H$_{\infty}$ synchronization of chaotic Lur'e systems
Authors: Suykens, Johan ×
Vandewalle, Joos
Chua, L.O #
Issue Date: 1997
Publisher: World Scientific
Series Title: International Journal of Bifurcation and Chaos vol:7 issue:6 pages:1323-1335
Description: \emph{International Journal of Bifurcation and Chaos}, vol. 7, No. 6, Jun. 1997
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science